# SDR ABXA9801188

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 99101559
- Condition: Corroded
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WHEEL WELL PRESSURE PANEL RETAINER PAN AT STATION 718 CORRODED.  REPAIRED IAW ABX REA D953-25980MR.
